# SDR ASAA2013050694721

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 24,750 hours, 7,445 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Control Panel
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 17,075 hours, 5,998 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O NOTIFIES CIRCUIT BREAKER AT P18-3 A-6 NR 1 ENGINE AND WING CONTROL TRIPPED.  ACFT GROUNDED.  RESET CIRCUIT BREAKER THREE TIMES, EACH TIME WING AND COWL LIGHTS FOR NR 1 ENGINE WENT BLANK.  NR 2 ENGINE REMAINED ON.    RESET A FOURTH TIME AND CIRCUIT BREAKER STAYED IN, INTERMITTENT FAILURE.  REPLACED ENGINE AND WING ANTI-ICE PANEL IAW AMM 3-11-41-400-801, GROUND FUNCTIONAL TEST GOOD, CYCLED SWITCHES ON PANEL SEVERAL TIMES WITH NO PROBLEMS NOTED.  SYS READY FOR CONTINUED SERVICE.
